MathSciNet Relay Station
MathSciNet bibliographic data
MR180176 81.46 (81.47)
Segal, I. E.; Goodman, R. W. Anti-locality of certain Lorentz-invariant operators. J. Math. Mech. 14 1965 629–638.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement